RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 12, Number 1, Pages 3–17 (Mi tmf2957)  

This article is cited in 15 scientific papers (total in 16 papers)

On scaling asymptotics in quantum field theory. I

N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze


Abstract: In the framework of the general principles of local quantum field theory, a method is developed that permits study of deeply inelastic electron-nucleon scattering. An explanation is given for the experimentally observed scaling behavior of form factors.

Full text: PDF file (1472 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 12:1, 619–629

Bibliographic databases:

Document Type: Article
Received: 03.04.1972

Citation: N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze, “On scaling asymptotics in quantum field theory. I”, TMF, 12:1 (1972), 3–17; Theoret. and Math. Phys., 12:1 (1972), 619–629

Citation in format AMSBIB
\Bibitem{BogVlaTav72}
\by N.~N.~Bogolyubov, V.~S.~Vladimirov, A.~N.~Tavkhelidze
\paper On~scaling asymptotics in quantum field theory.~I
\jour TMF
\yr 1972
\vol 12
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/tmf2957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475412}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 12
\issue 1
\pages 619--629
\crossref{https://doi.org/10.1007/BF01030036}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2957
  • http://mi.mathnet.ru/eng/tmf/v12/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, V. S. Vladimirov, A. N. Tavkhelidze, “On scaling asymptotics in quantum field theory. II”, Theoret. and Math. Phys., 12:3 (1972), 839–858  mathnet  crossref  mathscinet
    2. È. Wieczorek, V. A. Matveev, D. Robaschik, A. N. Tavkhelidze, “Scaling and asymptotic behavior on the mass shell deduced from the Dyson–Jost–Lehmann representation $\psi(\mathbf u,\lambda^2)$”, Theoret. and Math. Phys., 16:3 (1973), 861–870  mathnet  crossref
    3. N. I. Usyukina, “Current commutators on the light cone and perturbation theory”, Theoret. and Math. Phys., 17:3 (1973), 1200–1209  mathnet  crossref  zmath
    4. Yu. M. Pis'mak, “Proof of the 3-irreducibility of the third Legendre transform”, Theoret. and Math. Phys., 18:3 (1974), 211–218  mathnet  crossref  mathscinet
    5. Yu. G. Shondin, “Spectral properties of bilocal operators in the expansion of a product of local operators on the light cone”, Theoret. and Math. Phys., 26:3 (1976), 208–212  mathnet  crossref  mathscinet  zmath
    6. B. A. Magradze, V. A. Matveev, “Self-similar solutions in a conformally invariant theory with continuous mass spectrum”, Theoret. and Math. Phys., 31:3 (1977), 476–478  mathnet  crossref
    7. A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov, “High energy behavior of exclusive and inclusive cross sections”, Theoret. and Math. Phys., 32:1 (1977), 559–578  mathnet  crossref
    8. S. I. Maximov, “Scaling of inclusive form factors with respect to a generalized scaled variable”, Theoret. and Math. Phys., 38:3 (1979), 212–219  mathnet  crossref  mathscinet
    9. A. V. Efremov, A. V. Radyushkin, “Field theory approach to processes with large momentum transfer. I. Deep inelastic scattering”, Theoret. and Math. Phys., 44:1 (1980), 573–584  mathnet  crossref  mathscinet  isi
    10. A. N. Kvinikhidze, B. A. Magradze, V. A. Matveev, M. A. Mestvirishvili, A. N. Tavkhelidze, “Integral equation for the causal distributions and their self-similar asymptotic behavior in the ladder $\Phi^3$ model”, Theoret. and Math. Phys., 45:3 (1980), 1041–1048  mathnet  crossref  mathscinet  isi
    11. V. S. Vladimirov, B. I. Zavialov, “Self-similar asymptotic behavior of causal functions and their behavior on the light cone”, Theoret. and Math. Phys., 50:2 (1982), 105–126  mathnet  crossref  mathscinet  isi
    12. A. D. Linkevich, V. I. Savrin, N. B. Skachkov, “Structure functions of relativistic systems composed of two spin 1/2 particles”, Theoret. and Math. Phys., 53:1 (1982), 955–962  mathnet  crossref  mathscinet  isi
    13. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. B. Stanković, “Abelian and Tauberian theorems for Stieltjes transforms of distributions”, Russian Math. Surveys, 40:4 (1985), 99–113  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. I. L. Solovtsov, D. V. Shirkov, “The analytic approach in quantum chromodynamics”, Theoret. and Math. Phys., 120:3 (1999), 1220–1244  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. O. P. Solovtsova, V. I. Lashkevich, “The Jost–Lehmann–Dyson representation and target mass effects”, Theoret. and Math. Phys., 160:3 (2009), 1260–1273  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:296
    Full text:115
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019